# SDR DXTA200500807

- Difficulty date: June 26, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N676QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605176
- Aircraft time: 3,883 hours, 3,061 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Light
- Condition: Illuminated
- Location: Brakes
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON GEAR EXTENSION, LO BRAKE PRESS AND ANTI-SKID INOP LIGHT ILLUMINATED, FLUID IS LEAKING ON TO NOSE GEAR.  ITEM IS UNDER INVESTIGATION.
